About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 367589, 9 pages
http://dx.doi.org/10.1155/2013/367589
Research Article

Bifurcation Analysis in a Two-Dimensional Neutral Differential Equation

Department of Mathematics, Northeast Forestry University, Harbin 150040, China

Received 2 February 2013; Accepted 5 April 2013

Academic Editor: Chunrui Zhang

Copyright © 2013 Ming Liu and Xiaofeng Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Liu and Xiaofeng Xu, “Bifurcation Analysis in a Two-Dimensional Neutral Differential Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 367589, 9 pages, 2013. doi:10.1155/2013/367589